# SDR HEEA979056

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345
- Condition: Failed
- Location: Cockpit Radar
- Component: P40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS INTERMITTENT ALL GREEN DISPLAY AND GAIN VOLTAGE TOO HIGH AND CANNOT BE ADJUSTED.
